Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sarahlous

Vomiting On Accutane - Urgent Question!

Recommended Posts

I've been on Accutane 12 days now, I take my pill around 7-8 PM after dinner. Last night I vomited pretty bad around 4 AM and I'm wondering if this means I vomited some of the Accutane as well? Is this the same as missing a dose?

Any help is needed please.

Thanks

Share this post


Link to post
Share on other sites

Possibly, but don't double up on your next dose.

If the vomitting happens again, I recommend you see your doctor/Derm about it.

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×